# SDR 97UAL900032

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9051U
- Make and model: Boeing 737222
- Aircraft serial: 19932
- Engine: Pwa JT8D7B
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Door 2l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE COMING OUT OF CONTAINER.  REPLACED SLIDE ASSEMBLY.
